Non-solvable contractions of semisimple Lie algebras in low dimension



Downloads per month over past year

Campoamor Stursberg, Otto Ruttwig (2007) Non-solvable contractions of semisimple Lie algebras in low dimension. Journal of physics A: Mathematical and general, 40 (20). pp. 5355-5372. ISSN 0305-4470

[thumbnail of Capmpoamor-Non-solvable.pdf]

Official URL:


The problem of non-solvable contractions of Lie algebras is analyzed. By means of a stability theorem, the problem is shown to be deeply related to the embeddings among semisimple Lie algebras and the resulting branching rules for representations. With this procedure, we determine all deformations of indecomposable Lie algebras having a nontrivial Levi decomposition onto semisimple Lie algebras of dimension n ≤ 8, and obtain the non-solvable contractions of the latter class of algebras

Item Type:Article
Uncontrolled Keywords:Lie algebra; contraction; deformation; Levi decomposition
Subjects:Sciences > Mathematics > Algebra
ID Code:21389
Deposited On:16 May 2013 15:44
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page